Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 5, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Apr 23, 2022, 5:36 PM CDT for Polk County, Minnesota. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 5:36 PM CDT (22:36 UTC)
- Expired
- Apr 23, 2022, 6:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Polk County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 53 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 5:48 PM CDT | HAIL 1.5 | 5 Ssw Crookston, MN | TWO OR MORE HAIL STONES AGGREGATED TO AN ESTIMATED LENGTH OF 1.5 INCHES OR GREATER. PICTURE SENT VIA SOCIAL MEDIA. LOCATION GIVEN WAS 5 S OF CROOKSTON, BUT ADJUSTED TO BETTER MATCH RADAR. |
| Apr 23, 5:49 PM CDT | HAIL 1.5 | 6 Ssw Crookston, MN | |
| Apr 23, 6:00 PM CDT | HAIL 0.5 | 3 E Fisher, MN | REPORT FROM MPING: HALF-INCH (0.50 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 12:55 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.6 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
923 WUUS53 KFGF 232236 SVRFGF MNC119-232300- /O.NEW.KFGF.SV.W.0005.220423T2236Z-220423T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Grand Forks ND 536 PM CDT Sat Apr 23 2022 The National Weather Service in Grand Forks has issued a * Severe Thunderstorm Warning for... Southwestern Polk County in northwestern Minnesota... * Until 600 PM CDT. * At 536 PM CDT, a severe thunderstorm was located near Eldred, or 24 miles southeast of Grand Forks, moving north at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * This severe thunderstorm will be near... Eldred around 545 PM CDT. Crookston around 555 PM CDT. Other locations in the path of this severe thunderstorm include Fisher and Davidson. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 700 PM CDT for northwestern Minnesota. For your protection move to an interior room on the lowest floor of a building. A Tornado Watch remains in effect until 700 PM CDT for northwestern Minnesota. && LAT...LON 4757 9655 4755 9682 4795 9694 4797 9654 TIME...MOT...LOC 2236Z 174DEG 28KT 4764 9670 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ TG
3 follow-up statements
141 WWUS53 KFGF 232247 SVSFGF Severe Weather Statement National Weather Service Grand Forks ND 547 PM CDT Sat Apr 23 2022 MNC119-232300- /O.CON.KFGF.SV.W.0005.000000T0000Z-220423T2300Z/ Polk MN- 547 PM CDT Sat Apr 23 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WEST CENTRAL POLK COUNTY... At 546 PM CDT, a severe thunderstorm was located near Eldred, or 20 miles southeast of Grand Forks, moving north at 30 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. This severe storm will be near... Fisher and Crookston around 555 PM CDT. Other locations in the path of this severe thunderstorm include Davidson and Key West. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 700 PM CDT for northwestern Minnesota. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4766 9664 4766 9678 4795 9694 4797 9661 TIME...MOT...LOC 2246Z 174DEG 28KT 4772 9671 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ TG
589
WWUS53 KFGF 232250
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
550 PM CDT Sat Apr 23 2022
MNC119-232300-
/O.CON.KFGF.SV.W.0005.000000T0000Z-220423T2300Z/
Polk MN-
550 PM CDT Sat Apr 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WEST CENTRAL POLK COUNTY...
At 550 PM CDT, a severe thunderstorm was located near Fisher, or 18
miles southeast of Grand Forks, moving north at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Fisher around 555 PM CDT.
Other locations in the path of this severe thunderstorm include
Davidson and Key West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4766 9664 4766 9678 4795 9694 4797 9661
TIME...MOT...LOC 2250Z 174DEG 28KT 4775 9672
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
TG300
WWUS53 KFGF 232301
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
601 PM CDT Sat Apr 23 2022
MNC119-232311-
/O.EXP.KFGF.SV.W.0005.000000T0000Z-220423T2300Z/
Polk MN-
601 PM CDT Sat Apr 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL POLK COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota.
LAT...LON 4766 9664 4766 9678 4795 9694 4797 9661
TIME...MOT...LOC 2301Z 174DEG 28KT 4783 9673
$$
TGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:52 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 23, 4:52 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
452 PM CDT Sat Apr 23 2022
.SHORT TERM...(This evening through Sunday night)
Issued at 424 PM CDT Sat Apr 23 2022
SFC low has moved into SE ND and will continue to lift
northeastward through the area tonight. Storms continue fire and
lift northward across the area in the warm sector with dewpoints
into the 60s lifting through much of the central/eastern portion
of the forecast area. Shear and instability profiles still
suggesting potential for tornado threat with stronger storms,
damaging wind gusts and heavy rain. With the heavy rain and
snowmelt from the past 24 hours saturating many areas with ongoing
flooding, a continued threat of additional flooding/flash flooding
will be possible in areas with thunderstorm activity. Severe
threat becoming more limited as the warm front lifts north and dry
line moves in behind and daytime heating wanes into the mid
evening hours. Gusty winds in the dry sector with gusts to 40-50
mph common so will continue the wind advisory for the southern
third of the area through 7pm.
Elevated thunderstorm activity possible into the overnight hours
across the area, with the colder air continuing to increase across
the west. Rain is expected to changeover to a wintry mix in the
Devil's lake basin late tonight with a changeover to all snow by
Sunday morning. With the upper low rotating through the forecast
area Sunday, precipitation chances continue across much of the
forecast are with some heavier convective bands possible. This may
result in accumulating snowfall in the far north/northwest. Snow
combined with gusty northwest winds to 50mph on the backside of
the system will create reduced visibilities at times and
potentially hazardous travel. Have issued a winter weather
advisory for locations where over an inch of snow is expected.
Some brief reductions in visibility in areas where less than an
inch possible as well. Other areas further south in the valley and
to to the west will see the gusty winds as well and therefore have
another wind advisory in place through the day Sunday.
Precipitation is expected to taper off across the area by Sunday
evening, with winds starting to diminish some as well. Therefore
expect improving conditions into Sunday evening.
.LONG TERM...(Monday through Saturday)
Issued at 424 PM CDT Sat Apr 23 2022
Upper ridging to build into the Northern Plains for the beginning
of the week with dry conditions expected Monday into mid-week.
Temperatures will remain below normal through much of the week,
but do begin to approach normal toward the end of the week with
highs into the 50s. An upper level system will move through the
region by late week bringing additional chances for precipitation
Thursday into Friday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 130 PM CDT Sat Apr 23 2022
Main TAF concerns center around varied CIGS with IFR/LIFR CIGS
north of the warm front and MVFR/VFR CIGS south of the front. Some
VSBY reduction in localized fog, and also expected in showers and
thunderstorms through the afternoon/evening. Winds to remain gusty
most locations initially from the ENE possibly shifting to the SE,
then as the low moves east of the area into Sunday shifting to the
NW and gusty.
&&
.HYDROLOGY...
Issued at 424 PM CDT Sat Apr 23 2022
With heavy rainfall and snowmelt over the past 24 hours and
additional precipitation expected this evening, many areas are
under areal flood warnings with many roads impacted across the
area. Rivers continue to respond to the additional moisture with
many rising quickly. The hardest hit areas are across the northern
half of the area where heavy rainfall is combining with snowmelt
to produce rises on local rivers. Several sites across northwestern
Minnesota along the Snake River and the Red Lake River are both
have exceeded Moderate stage, with the Red Lake River at Crookston
expected to move into Major stage tonight and could have a record
crest by Monday afternoon.
Across ND points along the Sheyenne River could go into Moderate
Stage tonight and increase into Major stage by late Sunday.
Main stem Red River forecast points at Grand Forks and Oslo will
move into moderate flooding tonight into Sunday as well. Red River
points further south such as at Fargo will remain in minor stage.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory until 7 PM CDT this evening for NDZ039-049-052-053.
Winter Weather Advisory from 4 AM to 7 PM CDT Sunday for NDZ006-
007-014-015-024.
Winter Weather Advisory from 7 AM to 7 PM CDT Sunday for NDZ008-
016-026-028-054.
Wind Advisory from 7 AM to 7 PM CDT Sunday for NDZ027-029-030-
038-039-049-052-053.
MN...Wind Advisory until 7 PM CDT this evening for MNZ003-029-030-040.
SHORT TERM...MJB
LONG TERM...MJB
AVIATION...MJB
HYDROLOGY...MJBHazardous weather outlook, Apr 23, 5:20 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 520 PM CDT Sat Apr 23 2022 MNZ001>003-014>016-022>024-027>032-040-NDZ027-029-030-038-039-053- 241200- West Polk-Norman-Clay-Red Lake-East Polk-North Clearwater- Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Grand Forks-Steele- Traill-Barnes-Cass-Richland- 520 PM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Thunderstorms with potential for severe threats of damaging winds and isolated tornadoes and large hail are possible through early evening. Heavy rainfall is possible through this evening. River flooding and areal flooding is occurring across the area due to spring snow melt and heavy rainfall. Refer to the latest flood warnings and statements for detailed information on specific locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gusty northwest winds will be possible Sunday. Spring snow melt river flooding will continue for much of this week. Refer to the latest flood warnings and statements for detailed information on specific locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible early this evening. NDZ006>008-014>016-024-026-028-054-241200- Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Griggs-Western Walsh- 520 PM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Tonight River flooding and areal flooding is occurring across the area due to spring snow melt and heavy rainfall. Refer to the latest flood warnings and statements for detailed information on specific locations. Rain is expected to change to a wintry mix or snow late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Snow and gusty winds will create hazardous wintry conditions across the area Sunday. A Winter Weather Advisory is in effect through 7pm Sunday evening. Spring snow melt river flooding will continue for much of this week. Refer to the latest flood warnings and statements for detailed information on specific locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Snowfall and visibility estimations are appreciated. MNZ004>009-013-017-241200- Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall- North Beltrami-Pennington-South Beltrami- 520 PM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of northwest Minnesota. .DAY ONE...Tonight River flooding and areal flooding is occurring across the area due to spring snow melt and heavy rainfall. Refer to the latest flood warnings and statements for detailed information on specific locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday Spring snow melt river flooding will continue for much of this week. Refer to the latest flood warnings and statements for detailed information on specific locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. NDZ049-052-241200- Ransom-Sargent- 520 PM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Tonight Gusty southerly winds can be expected through early evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday Gusty northwest winds are expected Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MJB
In the hours before
Special weather statement, Apr 23, 4:46 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
446 PM CDT Sat Apr 23 2022
MNZ001-NDZ027-030-232215-
West Polk MN-Traill ND-Grand Forks ND-
446 PM CDT Sat Apr 23 2022
...A strong thunderstorm will impact portions of southwestern Polk,
southeastern Grand Forks and northeastern Traill Counties through 515
PM CDT...
At 446 PM CDT, Doppler radar was tracking a strong thunderstorm near
Reynolds, or 17 miles south of Grand Forks, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Thompson around 500 PM CDT.
Bygland around 505 PM CDT.
Other locations in the path of this storm include Mallory, Grand
Forks, Merrifield and East Grand Forks.
This includes Interstate 29 between mile markers 116 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota...and southeastern and northeastern North Dakota.
&&
LAT...LON 4757 9685 4757 9711 4802 9718 4802 9678
TIME...MOT...LOC 2146Z 179DEG 33KT 4765 9699
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TGSpecial weather statement, Apr 23, 5:03 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
503 PM CDT Sat Apr 23 2022
MNZ001-002-232230-
West Polk MN-Norman MN-
503 PM CDT Sat Apr 23 2022
...A strong thunderstorm will impact portions of northwestern Norman
and southwestern Polk Counties through 530 PM CDT...
At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hadler, or 37 miles north of Fargo, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lockhart around 510 PM CDT.
Beltrami around 520 PM CDT.
Other locations in the path of this storm include Greenview and
Eldred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota.
&&
LAT...LON 4731 9651 4731 9677 4775 9684 4775 9644
TIME...MOT...LOC 2202Z 179DEG 33KT 4739 9665
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TGLocal storm report, Apr 23, 5:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
509 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL EAST GRAND FORKS 47.93N 97.02W
04/23/2022 NULLNAN INCH POLK MN PUBLIC
PEA SIZED HAIL REPORTED ACCUMULATING IN EAST
GRAND FORKS.
&&Special weather statement, Apr 23, 5:28 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
528 PM CDT Sat Apr 23 2022
MNZ001-232300-
West Polk MN-
528 PM CDT Sat Apr 23 2022
...A strong thunderstorm will impact portions of southwestern Polk
County through 600 PM CDT...
At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Climax, or 28 miles southeast of Grand Forks, moving north at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Climax and Greenview around 535 PM CDT.
Eldred around 545 PM CDT.
Other locations in the path of this storm include Crookston, Fisher
and Davidson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Minnesota.
&&
LAT...LON 4751 9654 4750 9670 4750 9680 4789 9692
4791 9652
TIME...MOT...LOC 2228Z 175DEG 28KT 4758 9669
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
TGLocal storm report, Apr 23, 5:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
529 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLOOD MENTOR 47.70N 96.14W
04/23/2022 POLK MN PUBLIC
AREAL FLOODING OVER FARMLAND REPORTED VIA
SOCIAL MEDIA.
&&Local storm report, Apr 23, 5:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
533 PM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM FLOOD RED LAKE FALLS 47.89N 96.27W
04/23/2022 RED LAKE MN PUBLIC
FALLEN POWER LINES DUE TO AREAL FLOODING
REPORTED VIA FACEBOOK.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:06 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 29 min |
| Apr 23, 12:15 AM CDT | Special Weather Statement | FGF | Clearwater | 60 min |
| Apr 23, 2:50 AM CDT | Special Weather Statement | FGF | Clearwater | 40 min |
| Apr 23, 3:57 AM CDT | Special Weather Statement | FGF | Beltrami, Clearwater | 48 min |
| Apr 23, 4:32 AM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Mahnomen, Norman, Pennington, Polk and 1 more | 11 hr |
| Apr 23, 4:51 AM CDT | Special Weather Statement | FGF | Pennington, Red Lake | 39 min |
| Apr 23, 5:35 AM CDT | Special Weather Statement | FGF | Beltrami | 25 min |
| Apr 23, 6:03 AM CDT | Special Weather Statement | FGF | Beltrami | 57 min |
| Apr 23, 6:18 AM CDT | Areal Flood Warning | FGF | Marshall, Pennington, Polk | 10 hr |
| Apr 23, 7:20 AM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Hubbard, Lake of the Woods, Marshall, Pennington and 1 more | 18 hr |
| Apr 23, 8:00 AM CDT | River Flood Warning | FGF | Pennington | 4 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 27 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Polk | 12 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 10:13 AM CDT | River Flood Warning | FGF | Roseau | 4 days |
| Apr 23, 11:13 AM CDT | Flash Flood Warning | FGF | Polk | 9 hr |
| Apr 23, 11:32 AM CDT | River Flood Warning | FGF | Norman | 28 days |
| Apr 23, 11:58 AM CDT | Flash Flood Warning | FGF | Clearwater | 6 hr |
| Apr 23, 1:03 PM CDT | Flash Flood Warning | FGF | Clearwater, Polk, Red Lake | 6 hr |
| Apr 23, 1:27 PM CDT | Wind Advisory | FGF | Clay, Grant, Otter Tail, Wilkin | 5 hr |
| Apr 23, 3:56 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 49 min |
| Apr 23, 4:05 PM CDT | Winter Weather Advisory | FGF | Kittson, Marshall, Polk | 42 hr |
| Apr 23, 4:47 PM CDT | Areal Flood Warning | FGF | Marshall, Pennington, Polk | 4 days |
| Apr 23, 5:03 PM CDT | Special Weather Statement | FGF | Norman | 27 min |
| Apr 23, 5:10 PM CDT | Areal Flood Warning | FGF | Becker, Clearwater, Mahnomen, Polk, Red Lake | 4 days |
| Apr 23, 5:22 PM CDT | Flash Flood Warning | FGF | Norman | 6 hr |
| Apr 23, 5:28 PM CDT | Special Weather Statement | FGF | Polk | 32 min |
| Apr 23, 6:00 PM CDT | Special Weather Statement | FGF | Polk | 45 min |
| Apr 23, 6:09 PM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Mahnomen, Norman, Pennington, Polk and 1 more | 4 days |
| Apr 23, 6:26 PM CDT | Flash Flood Warning | FGF | Polk | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.